# SDR JR2R20211117908

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000741
- Aircraft time: 15,247 hours, 8,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Zone 200
- Part time: 15,247 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FUSELAGE SKIN HAS MULTIPLE DENTS BETWEEN FR10-FR11 AND STR14L AND STR18L
